# SDR USAA2008122292283

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 24,681 hours, 15,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2542
- Condition: Inoperative
- Location: Emergency Light
- Part time: 24,468 hours, 15,588 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1162 PIT-BOS - EEL - RIGHT OVERWING EMERGENCY POWER SUPPLY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RIGHT OVERWING EMERGENCY POWER SUPPLY PACK.  OPERATIONAL CHECK GOOD.
